# SDR SWAA2016102809158

- Difficulty date: October 22, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 34,756 hours, 17,376 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 53100024
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WELL SHELF ATTACH ANGLE INBOARD AND ABOVE NR 2 TANK AFT BOOST PUMP CRACKED.  R&R ATTACH ANGLE IAW SRM.
